Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online
Ask a Urologist   »  

Passing thick jelly like substance with urine, irritable bowel syndrome, problem with erection. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
hi occasionally I pass a thick white jelly substance with my urine at the time of stool.i have been getting this problem from last 3 weeks n now my erection is completely cool which was not like this b 4 3 weeks.i have also stomach n bowls problem but I m much worried about my erection so plz help me.
normally from long time my stomach remain upset n after eating ihave to go quickly to the toilet.
Posted Fri, 26 Apr 2013 in Penis Problems
Answered by Dr. Payman Hajiazim 31 minutes later
Hi there, thanks for asking. The reason for your stomach upset and need to go to toilet quickly is irritable bowel syndrome. It is a condition which is related to stress and dealing with it.
Pass a thick white jelly at the time of urination seems to be related to prostate secretions. It is normal and also it could be related to stimulation of prostate by sympathic system which again could be related to stress. Erection problem could also be related to stress.
I suggest you ask your doctor to talk with you about some ways to cope with stress. I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Passing thick jelly like substance with urine, irritable bowel syndrome, problem with erection. Any suggestion? 5 hours later
thanks doctor ye I accept that normally I become panic in every matter of life .may naturally I become very serious in every matter this is my problem but bro I m worried bc of erection which I never felt from last 15 days may b sometime feel but lose n this thing I never ever felt in my whole plz help thanks brother.
Answered by Dr. Payman Hajiazim 2 hours later
Hi there, thanks for asking. This is also a kind of anxiety, sometimes called as performance anxiety. Anxiety can affect the function of every part of your body including sexual organ. You should manage your anxiety by asking your doctor about. I wish you can handle it very soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor